Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



On the existence and uniqueness of solutions of the Cauchy problem for wave equations with general stochastic measures

Author: D. M. Gorodnya
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 85 (2011).
Journal: Theor. Probability and Math. Statist. 85 (2012), 53-59
MSC (2010): Primary 60G57, 60H15, 60H05, 35L05, 46F99
Published electronically: January 11, 2013
MathSciNet review: 2933702
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The existence and uniqueness of a solution of the Cauchy problem for wave equations containing a term expressed via the integral with respect to a stochastic measure are proved. Some general properties of generalized functions assuming values in a Fréchet space are used in the proof of the uniqueness of a solution.

References [Enhancements On Off] (What's this?)

  • 1. A. Millet and P. Morien, On a non linear stochastic wave equation in the plane: existence and uniqueness of the solution, Ann. Appl. Probab. 11 (2007), 922-951.
  • 2. Robert C. Dalang, Extending the martingale measure stochastic integral with applications to spatially homogeneous s.p.d.e.’s, Electron. J. Probab. 4 (1999), no. 6, 29 pp.}, issn=1083-6489, review=\MR{1684157}, doi=10.1214/EJP.v4-43,.
  • 3. Robert C. Dalang and N. E. Frangos, The stochastic wave equation in two spatial dimensions, Ann. Probab. 26 (1998), no. 1, 187–212. MR 1617046,
  • 4. Lluís Quer-Sardanyons and Samy Tindel, The 1-d stochastic wave equation driven by a fractional Brownian sheet, Stochastic Process. Appl. 117 (2007), no. 10, 1448–1472. MR 2353035,
  • 5. V. N. Radchenko, The heat equation and the wave equation with general stochastic measures, Ukraïn. Mat. Zh. 60 (2008), no. 12, 1675–1685 (Russian, with Ukrainian summary); English transl., Ukrainian Math. J. 60 (2008), no. 12, 1968–1981. MR 2523115,
  • 6. V. S. Vladimirov, \cyr Uravneniya matematicheskoĭ fiziki, 4th ed., “Nauka”, Moscow, 1981 (Russian). MR 653331
  • 7. I. Bodnarchuk, Mild solution of the wave equation with a general random measure, Visnyk Kyiv Nats. Univer. Mathematics. Mechanics 24 (2010), 28-33. (Ukrainian)
  • 8. V. N. Radchenko, Integrals With Respect to General Random Measures, Institute of Mathematics, National Academy of Science of Ukraine, Kyiv, 1999. (Russian)
  • 9. Stanisław Kwapień and Wojbor A. Woyczyński, Random series and stochastic integrals: single and multiple, Probability and its Applications, Birkhäuser Boston, Inc., Boston, MA, 1992. MR 1167198
  • 10. K. Yosida, Functional Analysis, Springer, Berlin, 1965.

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60G57, 60H15, 60H05, 35L05, 46F99

Retrieve articles in all journals with MSC (2010): 60G57, 60H15, 60H05, 35L05, 46F99

Additional Information

D. M. Gorodnya
Affiliation: Department of Mathematical Analysis, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 4e, Kiev 03127, Ukraine

Keywords: Stochastic wave equation, Cauchy problem, stochastic measure, Fréchet space, generalized function
Received by editor(s): June 23, 2011
Published electronically: January 11, 2013
Article copyright: © Copyright 2013 American Mathematical Society

American Mathematical Society